MathSciNet Relay Station
MathSciNet bibliographic data
MR993738 22D05
Bagley, R. W.; Wu, T. S.; Yang, J. S. Compact and compactly generated subgroups of locally compact groups. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1085–1094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement